# SDR AALA202206290321

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 1,725 hours, 646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shroud
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR SHROUD NEAR RIGHT END/CLIP NEED ADJUSTED CENTERED SO AS NOT TO CLIP OR CATCH ANT CLIPS. LUBRICATED AND RE-POSITION GIRT BAR SHROUD PER AMM 25-66-01.
